| Catalog Number |
6021-0335 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Metal Related Pathology (4530)
| Date of Event |
08/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by counsel that patient underwent right tha on (b)(6) 2012, and was implanted with an lfit v40 femoral head and accolade tmzf hip stem.The patient was informed that there was a recall on her implants and metal ion testing showed elevation.Her right hip was revised on (b)(6) 2022.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.